BibTeX record journals/iandc/Zhang99

download as .bib file

@article{DBLP:journals/iandc/Zhang99,
  author    = {Guo{-}Qiang Zhang},
  title     = {Automata, Boolean Matrices, and Ultimate Periodicity},
  journal   = {Inf. Comput.},
  volume    = {152},
  number    = {1},
  pages     = {138--154},
  year      = {1999},
  url       = {https://doi.org/10.1006/inco.1998.2787},
  doi       = {10.1006/inco.1998.2787},
  timestamp = {Fri, 12 Feb 2021 22:16:13 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Zhang99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics